Przejdź do sekcji głównej Przejdź do głównego menu Przejdź do stopki
  • Zaloguj
  • Język
    • English
    • Język Polski
  • Menu
  • Strona domowa
  • Aktualny numer
  • Online First
  • Archiwum
  • O czasopiśmie
    • O czasopiśmie
    • Przesyłanie tekstów
    • Zespół redakcyjny
    • Polityka prywatności
    • Kontakt
  • Zaloguj
  • Język:
  • English
  • Język Polski

Topological Methods in Nonlinear Analysis

Steklov problems for the fourth order Hénon-Hardy equation
  • Strona domowa
  • /
  • Steklov problems for the fourth order Hénon-Hardy equation
  1. Strona domowa /
  2. Archiwum /
  3. Vol 67, No 2 (June 2026) /
  4. Articles

Steklov problems for the fourth order Hénon-Hardy equation

Autor

  • Zongming Guo https://orcid.org/0009-0007-8068-9352
  • Fangshu Wan https://orcid.org/0000-0001-8602-107X

DOI:

https://doi.org/10.12775/TMNA.2025.052

Słowa kluczowe

Steklov problems, fourth order Hénon-Hardy equation, nontrivial nonnegative solutions, regularity of solutions, Caffarelli-Kohn-Nirenberg inequalities

Abstrakt

Let $\Omega$ be a bounded smooth domain in $\R^N$ $ (N \geq 5)$ with $0 \in \Omega$. Non-trivial nonnegative weak solutions of Steklov problems of the fourth order Hénon-Hardy equation are obtained via variational methods and new embeddings related to new Caffarelli-Kohn-Nirenberg inequalities. Meanwhile, the further regularities of the weak solutions are studied, especially, the optimal regularity at the singular point $x=0$ of the solutions is obtained.

Bibliografia

E. Berchio, F. Gazzola and E. Mitidieri, Positivity preserving property for a class of biharmonic elliptic problem, J. Differential Equations 229 (2006), 1–23.

E. Berchio, F. Gazzola and D. Pierotti, Gelfand type elliptic problems under Steklov boundary conditions, Ann. Inst. H. Poincaré Anal. Non Linéaire 27 (2010), 315–335.

E. Berchio, F. Gazzola and T. Weth, Critical growth biharminic elliptic problems under Steklov-type boundary conditions, Adv. Differential Equations 12 (2007), 381–406.

D. Buoso and J.B. Kennedy, The Bilaplacian with Robin boundary conditions, SIAM J. Math. Anal. 54 (2022), no. 1, 36–78.

L. Caffa relli, R. Kohn, L. Nirenberg, First order interpolation inequalities with weights, Compos. Math. 53 (1984), 259–275.

F. Gazzola and D. Pierotti, Positive solutions to critical growth biharmonic elliptic problems under Steklov boundary conditions, Nonlinear Anal. 71 (2009), 232–238.

F. Gazzola and G. Sweers, On positivity for the biharmonic operator under Steklov boundary conditions, Arch. Rational Mech. Anal. 188 (2008), 399-427.

F. Gazzola, H. -ch. Grunau and G. Sweers, Polyharminic Boundary Value Problems: Positivity Preserving and Nonlinear Higher Order Elliptic Equations in Bounded Domains, Lecture Notes Mathematics, Vol. 1991, Springer, Berlin, 2010, pp. 167–185.

D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 1977, pp. 155–158.

Z.M. Guo and F.S. Wan, Weighted fourth order elliptic problems in the unit ball, Electron. Res. Arch. 29 (2021), 3775–3803. (Dedicated to Professor Norman Dancer for his 75th birthday)

Z.M. Guo and F.S. Wan, Optimal regularity of positive solutions of the Hénon–Hardy equation and related equations, Sci. China Math. 67 (2024), 2283–2302.

Z.M. Guo, F.S. Wan and L.P. Wang, Embeddings of weighted Sobolev spaces and a weighted fourth order elliptic equations, Commun. Contemp. Math. 22 (2020), 1950057, 40 pp.

J.R. Kuttler and V.G. Sigillito, Inequalities for membrane and Stekloff eigenvalues, J. Math. Anal. Appl. 23 (1968), 148–160.

P. Hartman, Ordinary Differential Equations, 2nd ed., Birkhäuser, Boston, 1982, pp. 45–92.

G. Migliaccio and H.A. Matevossian, Exterior biharminic problem with the mixed Steklov and Steklov-type boundary conditions, Lobachevskii J. Math. 42 (2021), 1886–1899.

G. Migliaccio and H.A. Matevossian, Solution of the biharmonic problem with the Steklov-type and Farwig boundary conditions, Lobachevskii J. Math. 45 (2024), 2363–2377.

L.E. Payne, Some isoperimetric inequalities for harmonic functions, SIAM J. Math. Anal. 1 (1970), 354–359.

W. Stekloff, Sur les problèmes fondamentaux de la physique mathématique, Ann. Sci. Éc. Norm. Supér. (3) 19 (1902), 191–259.

Pobrania

  • PREVIEW (English)
  • FULL TEXT (English)

Opublikowane

2026-06-28

Jak cytować

1.
GUO, Zongming & WAN, Fangshu. Steklov problems for the fourth order Hénon-Hardy equation. Topological Methods in Nonlinear Analysis [online]. 28 czerwiec 2026, T. 67, nr 2, s. 693–724. [udostępniono 29.10.2026]. DOI 10.12775/TMNA.2025.052.
  • PN-ISO 690 (Polski)
  • ACM
  • ACS
  • APA
  • ABNT
  • Chicago
  • Harvard
  • IEEE
  • MLA
  • Turabian
  • Vancouver
Pobierz cytowania
  • Endnote/Zotero/Mendeley (RIS)
  • BibTeX

Numer

Vol 67, No 2 (June 2026)

Dział

Articles

Licencja

Prawa autorskie (c) 2026 Zongming Guo, Fangshu Wan

Creative Commons License

Utwór dostępny jest na licencji Creative Commons Uznanie autorstwa – Bez utworów zależnych 4.0 Międzynarodowe.

Statystyki

Liczba wyświetleń i pobrań: 0
Liczba cytowań: 0

Wyszukiwanie

Wyszukiwanie

Przeglądaj

  • Lista archiwalnych numerów

Użytkownik

Użytkownik

Aktualny numer

  • Logo Atom
  • Logo RSS2
  • Logo RSS1

Newsletter

Zapisz się Wypisz się
W górę

Akademicka Platforma Czasopism

Najlepsze czasopisma naukowe i akademickie w jednym miejscu

apcz.umk.pl

Partnerzy platformy czasopism

  • Akademia Ignatianum w Krakowie
  • Akademickie Towarzystwo Andragogiczne
  • Fundacja Copernicus na rzecz Rozwoju Badań Naukowych
  • Instytut Historii im. Tadeusza Manteuffla Polskiej Akademii Nauk
  • Instytut Kultur Śródziemnomorskich i Orientalnych PAN
  • Instytut Tomistyczny
  • Karmelitański Instytut Duchowości w Krakowie
  • Ministerstwo Kultury i Dziedzictwa Narodowego
  • Państwowa Akademia Nauk Stosowanych w Krośnie
  • Państwowa Akademia Nauk Stosowanych we Włocławku
  • Państwowa Wyższa Szkoła Zawodowa im. Stanisława Pigonia w Krośnie
  • Polska Fundacja Przemysłu Kosmicznego
  • Polskie Towarzystwo Ekonomiczne
  • Polskie Towarzystwo Ludoznawcze
  • Towarzystwo Miłośników Torunia
  • Towarzystwo Naukowe w Toruniu
  • Uniwersytet im. Adama Mickiewicza w Poznaniu
  • Uniwersytet Komisji Edukacji Narodowej w Krakowie
  • Uniwersytet Mikołaja Kopernika
  • Uniwersytet w Białymstoku
  • Uniwersytet Warszawski
  • Wojewódzka Biblioteka Publiczna - Książnica Kopernikańska
  • Wyższe Seminarium Duchowne w Pelplinie / Wydawnictwo Diecezjalne „Bernardinum" w Pelplinie

© 2021- Uniwersytet Mikołaja Kopernika w Toruniu Deklaracja dostępności Sklep wydawnictwa